Singular integral operators with piecewise continuous coefficients and their symbols

I. C. Gohberg, N. Ja Krupnik

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

The algebra generated by one-dimensional singular integral operators with piecewise continuous coefficients is studied. Operators acting on the space with a weight are considered. The contour is assumed to consist of closed and open arcs. The structure of the symbols of the operators considered is elucidated. It is found that the symbol is a matrix-function of the second order depending both on p and on the weight. Criteria that the operator be Fredholm and a formula for its index are established.

Original languageEnglish
Pages (from-to)955-979
Number of pages25
JournalMathematics of the USSR - Izvestija
Volume5
Issue number4
DOIs
StatePublished - 31 Aug 1971

Fingerprint

Dive into the research topics of 'Singular integral operators with piecewise continuous coefficients and their symbols'. Together they form a unique fingerprint.

Cite this